填写关键字

头像
陈金兵
副教授
数学学院
基础数学系
电话:
52090590
邮箱:
地址:
九龙湖校区数学学院510
邮编:
211189
  • 陈金兵,男,博士,副教授,博士生导师。专业:数学物理;方向:孤立子与可积系统---代数曲线积分,怪周期波,谱稳定性,及相关领域。
    2013,05---至今,东南大学,数学系,副教授; 2006,07---2013,04, 东南大学,数学系,讲师; 2016,10---2017,11, McMaster University, Department of Mathematics and Statistics, Visiting Associate Professor; 2012,08---2012,09, University of Texas--Rio Grande Valley, School of Mathematical and Statistical Sciences, Visiting Scholar; 2011,09---2012,06, Ecole Polytechnique F\'{e}d\'{e}rale de Lausanne, Section de Math\'{e}matiques, Stage de recherche;

  • To be updated......

    25, Jinbing Chen, Dmitry Pelinovsky, and Jeremy Upsal, Modulational instability of periodic standing waves in the derivative nonlinear Schr\``{o}dinger equation, (2020);

    24, Jinbing Chen and Runsu Zhang, The complex Hamiltonian systems and quasi-periodic solutions in the derivative nonlinear Schr\``{o}dinger equations,  Stud. Appl. Math.  145 (2020) 153-178;

    23, Jinbing Chen and Rong Tong, The complex Hamiltonian systems and quasi-periodic solutions in the Hirota equation, (2020);

    22, Jinbing Chen, Dmitry Pelinovsky, and Robert White, Rogue waves on the periodic background in the focusing nonlinear Schr\``{o}dinger equation, Physica D 405 (2020) 132378: 1-13;

    21, Jinbing Chen, Quasi-periodic solutions of the negative-order Jaulent--Miodek hierarchy, Rev. Math. Phys. 32 (2020) 2050007: 1-46;

    20, Jinbing Chen, Dmitry Pelinovsky, and Robert White, Rogue waves on the double-periodic background in the focusing nonlinear Schr\``{o}dinger equation, Phys. Rev. E 100 (2019) 052219: 1-18;

    19, Jinbing Chen and Dmitry Pelinovsky, Periodic travelling waves of the modified KdV equation and rogue waves on the periodic background, J. Nonlinear Sci. 29 (2019) 2797-2843;

    18, Jinbing Chen, Quasi-periodic solutions to the negative-order KdV hierarchy, Theor. Math. Phys. 199 (2019) 798-822;

    17, Jinbing Chen, Neumann type integrable reduction to the negative-order coupled Harry-Dym hierarchy, J. Phys. Soc. Jpn., 87 (2018) 104004: 1-8;

    16, Jinbing Chen, Quasi-periodic solutions to the mixed Kaup-Newell hierarchy, Zeitschrift f\``{u}r Naturforschung A, 73 (2018) 579-593;

    15, Jinbing Chen and Dmitry Pelinovsky, Rogue periodic waves of the focusing NLS equation, Proc. R. Soc. A, 474 (2018) 2017.0814:1-18;

    14, Jinbing Chen and Dmitry Pelinovsky, Rogue periodic waves of the mKdV equation, Nonlinearity, 51 (2018) 1955-1980;

    13, Jinbing Chen, Quasi-periodic solutions to a negative-order integrable system of 2-component KdV equation, Int. J. Geom. Methods Mod. Phys., 15 (2018) 1850040: 1-34;

    12, Jinbing Chen, Two kinds of finite-dimensional integrable reduction to the Harry-Dym hierarchy, Mod. Phys. Lett. B, 30 (2016) 1650396: 1-16;

    11, Jinbing Chen, Relation between the negative order Harry-Dym hierarchy and a family of backward Neumann type systems, J. Phys. Soc. Jpn., 85 (2016) 034004: 1-8;

    10, Jinbing Chen, A class of Neumann type systems and its application, Dynam. Part. Differ. Eq. 9 (2012) 147-171;

    9, Jinbing Chen, Some algebro-geometric solutions for the coupled modified Kadomtsev-Petviashvili equations arising from the Neumann type systems, J. Math. Phys. 53 (2012) 073513: 1-25;

    8, Jinbing Chen, The application of Neumann type systems for solving integrable nonlinear evolution equations, Stud. Appl. Math. 127 (2011) 153-190;

    7, Jinbing Chen and Zhijun Qiao, The Neumann type systems and algebro-geometric solutions of a system of coupled integrable equations, Math. Phys. Anal. Geom. 14 (2011) 171-183;

    6, Jinbing Chen and Zhijun Qiao, Decomposition of the modified Kadomtsev-Petviashvili equation and its finite band solution, J. Nonlinear Math. Phys. 18 (2011) 191-203;

    5, Jinbing Chen, Finite-gap solutions of 2+1 dimensional integrable nonlinear evolution equations generated by the Neumann systems, J. Math. Phys. 51 (2010) 083514: 1-26;

    4, Jinbing Chen and Zhijun Qiao, Darboux transformation of the special (2+1)-dimensional Toda lattice and its explicit solution, Phys. Scr. 82 (2010) 015003: 1-5;

    3, Jinbing Chen, Xianguo Geng and Zhijun Qiao, New finite-gap solutions for the coupled Burgers equations engendered by the Neumann systems, Chin. Phys. 19 (2010) 090403: 1-10;

    2, Jinbing Chen, Neumann type integrable reduction for nonlinear evolution equations in 1+1 and 2+1 dimensions, J. Math. Phys. 50 (2009) 123504: 1-16;

    1, Jinbing Chen, Darboux transformation and explicit solutions to a (2+1)-dimensional integrable system, Nuovo Cimento B, 124 (2009) 473-484;



  • 1, 国家自然科学基金---面上项目,周期背景下的怪波,(No.11971103)20201--202312,主持,在研

    2, 国家自然科学基金---面上项目,负阶孤立子方程及其有限带解,(No.11471072)20151--201812,主持,已结题

    3, 东南大学---优秀青年教师教学科研资助计划,(No. 3207014203),2014、1--2016、12,主持,已结题;

    4, 国家自然科学基金---青年基金,关于Neumann型系统及其应用的研究,(No.11001050),2011、1--2013、12,主持,已结题。


  • Fellowships: China Society for Industrial and Applied Mathematics;

XML 地图 | Sitemap 地图